Volume 18,Issue 4,1998 Table of Contents

Other Issues:  


Semitopological Systems
  Chen Yixiang
  1998,18(4):479-486 [Abstract(2160)]  [View PDF]
On the Universal Unfolding of C Map Germs Under a Subgroup of A
  Zou Jiancheng
  1998,18(4):487-498 [Abstract(2050)]  [View PDF]
On the Equivalences of Matrix Norms Related to the lp Norms
  Bai Zhongzhi
  1998,18(4):499-502 [Abstract(2238)]  [View PDF]
Finite Groups whose Abelian Subgroup Orders Are Consecutive Integers
  Feng Yanquan
  1998,18(4):503-506 [Abstract(1972)]  [View PDF]
Orders of Classical Groups over Finite Rings
  Feng Hong
  1998,18(4):507-512 [Abstract(1984)]  [View PDF]
The Exact Value of det Vn-(x1,...,xn) and Its Applications
  Wang Quanlong
  1998,18(4):513-519 [Abstract(2192)]  [View PDF]
A Class of Singularly Perturbed Nonlinear Elliptic Systems in Unbounded Domain
  Mo Jiaqi
  1998,18(4):520-522 [Abstract(2171)]  [View PDF]
The Disturbance Rejection in Singular Systems
  Fan Wentao and Tan Liansheng
  1998,18(4):523-528 [Abstract(2190)]  [View PDF]
Inverses of Regular Strong Endomorphisms of Graphs
  Li Weimin
  1998,18(4):529-534 [Abstract(2166)]  [View PDF]
The Stratodensity of L-Fuzzy Topological Spaces
  Zhang Xingfang and Meng Guangwu
  1998,18(4):535-538 [Abstract(1961)]  [View PDF]
Monotone Iterative Technique on Boundary Value Problems for Second Order Impulsive Integrodifferential Equations of Mixed Type in Banach Spaces
  Wei Zhongli
  1998,18(4):539-545 [Abstract(2186)]  [View PDF]
  1998,18(4):546 [Abstract(1901)]  [View PDF]
Rings Satisfying a Special Ascending Chain Condition for Right Annihilators
  Zhang Lihong and Wang Wenju
  1998,18(4):547-552 [Abstract(1917)]  [View PDF]
Morita Invariant Property of cu-Conditions
  Chen Huanyin
  1998,18(4):553-556 [Abstract(1940)]  [View PDF]
On the Odd Power of the Difference between the Primitive Root and Its Inverse Modulo N with Generalization
  Wang Hui,Wang Shiqin,Hu Zhixing and Gao Li
  1998,18(4):557-561 [Abstract(2355)]  [View PDF]
Kronecker Products of Positive Semidefinite Complex Matrices
  Li Jiongsheng
  1998,18(4):562-564 [Abstract(2031)]  [View PDF]
Periodic Solutions of the Liénard Equation with Deviating Arguments
  Li Yongkun
  1998,18(4):565-570 [Abstract(2721)]  [View PDF]
Weak Compactness in l(Xn)
  Lin Guihua
  1998,18(4):571-574 [Abstract(3032)]  [View PDF]
The k-th Iterative Solutions of k piece Monotone Continuous Self-mapping on the Interval
  Sun Taixiang and Xi Hongjian
  1998,18(4):575-579 [Abstract(2054)]  [View PDF]
A Monotonic Property of the Project Operator onto a Closed Convex Set
  Qi Huoduo
  1998,18(4):580-582 [Abstract(2122)]  [View PDF]
The Extinction Behavior of Solutions for a Reaction Diffusion Equation
  Chen Songlin
  1998,18(4):583-586 [Abstract(2089)]  [View PDF]
Two Identities for q-Hypergeometric Series 2Φ0 and Its Applications
  Wei Hongzeng and Zhang Yibin
  1998,18(4):587-596 [Abstract(2198)]  [View PDF]
Generalization of Barlos′s Volume Formulas for High-dimensional Simplex
  Guo Shuguang
  1998,18(4):597-600 [Abstract(2294)]  [View PDF]
Global Convergence of the Restarting Conjugate Gradient Algorithm with a Generalized Curry Linesearch
  Jiao Baocong and Chen Lanping
  1998,18(4):601-607 [Abstract(2301)]  [View PDF]
  1998,18(4):608 [Abstract(1697)]  [View PDF]
The Commutant Element of BCI-Algebras
  Meng Fanshen
  1998,18(4):609-612 [Abstract(1917)]  [View PDF]
On the Generalization of a Hypothesis of Smale
  Shen Guangxing
  1998,18(4):613-617 [Abstract(2147)]  [View PDF]
Model Reducibility of Generalized FCPIR-Modules Theory T(Q)
  Xue Rui
  1998,18(4):618-622 [Abstract(1976)]  [View PDF]
On the Chromaticity of the Bipartite Graph K(m,n)-2
  Zou Huiwen
  1998,18(4):623-628 [Abstract(2563)]  [View PDF]
The Existence of Limit Cycles for a Central Symmetry Cubic System with a Cubic Curve Solution xy2+y=x3
  Tan Jizhi and Shen Boqian
  1998,18(4):629-632 [Abstract(2533)]  [View PDF]
The Ordinary Accumulation Points of Elements and ST-1 Separation Property in the TML
  Xuan Lixin
  1998,18(4):633-634 [Abstract(2123)]  [View PDF]